# SDR MASA2024050300042

- Difficulty date: May 3, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 42,668 hours, 34,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12a
- Part time: 42,668 hours, 34,604 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12A SIDEWALL EMER LIGHT INOP /CORRECTIVE ACTION: RELAMPED SIDEWALL EMER LIGHT
